# SDR DL72W970130

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MIDVISIT THE BULKHEAD WEB WAS FOUND CRACKED AT BOTH LOWER O/B CORNERS AT FS 1303.  THIS WAS REPAIRED PER SRM 53-10-4.
